# SDR USAAF98032

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Pin
- Condition: Not Engaged
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PWM - FLT 1824 - ON APPROACH, NOSE GEAR WAS SHOWING AN UNSAFE NOSE LIGHT.  AIRCRAFT DID A GO-AROUND.  CAPTAIN DECIDED TO FREE FALL THE NOSE GEAR AND GOT A GREEN LIGHT.  AN EMERGENCY WAS DECLARED AND CABIN WAS PREPARED FOR AN EMERGENCY LANDING.  FLIGHT HAD NO PROBLEMS DURING LANDING.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PIN NOT FULLY ENGAGED.  REMOVED FOREIGN OBJECT FROM LOCK PIN.  GEAR SWING CHECKED GOOD.  (M)
